# SDR USAA2011031791101

- Difficulty date: February 26, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 32,147 hours, 19,257 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: D57251306002
- Condition: Overweight
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - LOWER RIGHT WING FUEL PANEL 640FB WEIGHT IS OUT OF LIMITS AT WS 6132 BETWEEN RIB 11 TO RIB 12.  REPLACED LOWER RIGHT WING FUEL PANEL 640FB WEIGHT IS OUT OF LIMITS AT WS 6132 BETWEEN RIB 11 TO RIB 12 IAW A320 SRM 57-27-11.
